# SDR 20000511SH040

- Difficulty date: April 24, 2000
- Submitted: May 11, 2000
- Operation: General aviation
- Aircraft: N158AC
- Make and model: Skrsky S64F
- Aircraft serial: 64081
- Aircraft time: 9,278 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Planetary Gear
- Part number: 643520411102
- Part serial: 1477
- Condition: Fractured
- Location: Main Gearbox
- Component: Main Gearbox, Skrsky
- Component part number: 643520500048
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST STAGE PLANETARY PINION GEAR, PN 6435-20411-102, SN 1477, HAVING AN UNKNOWN TT, FAILED IN MAIN GEARBOX, PN 6435-20500-048, SN A6-161.  INSP REVEALED TWO-THIRDS OF A 1ST STAGE PLANETARY PINION GEAR TOOTH FRACTURED CAUSING REPLACMENT OF THE FOLLOWING ITEMS DUE TO SECONDARY DAMAGE:  18 EACH 2ND STAGE PLANETARY PINION GEARS, PN 6435-20057-012, RING GEAR, PN 6435-20165-012, 1ST STAGE SUN GEAR, PN 6435-20412-102, 2ND STAGE SUN GEAR, PN 6435-20414-101, AND 6 EACH 1ST STAGE PLANETARY PINION GEARS REPLACED.  (X)
